# SDR R61A2020062900538

- Difficulty date: June 26, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 40,685 hours, 25,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 003912
- Condition: Discharged
- Location: Emergency Lights
- Part time: 28,952 hours, 17,865 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS AND FORWARD THREE EMERGENCY LIGHTS IN AISLE WERE INOPERATIVE.   R & R THE LT FORWARD EMERGENCY LIGHT BATTERY, OPS CHECKED GOOD.
